Translator Disclaimer
2020 Erratum: Stability of stationary solution for the Lugiato-Lefever equation
Tomoyuki Miyaji, Isamu Ohnishi, Yoshio Tsutsumi
Tohoku Math. J. (2) 72(3): 487-492 (2020). DOI: 10.2748/tmj/1601085626

Abstract

Rainer Mandel [2] pointed out a mistake about Remark 3.1 (i) on page 654 in [4], which was published in Tohoku Mathematics Journal, Vol. 63, 2011. Here and hereafter, the numbers of formulas, theorems, sections and pages correspond to those in the paper [4] except for (C1), (C2), (C3) and (C4) below.

Citation

Download Citation

Tomoyuki Miyaji. Isamu Ohnishi. Yoshio Tsutsumi. "Erratum: Stability of stationary solution for the Lugiato-Lefever equation." Tohoku Math. J. (2) 72 (3) 487 - 492, 2020. https://doi.org/10.2748/tmj/1601085626

Information

Published: 2020
First available in Project Euclid: 27 September 2020

MathSciNet: MR4154829
Digital Object Identifier: 10.2748/tmj/1601085626

Subjects:
Primary: 35Q55
Secondary: 35B35

Keywords: Lugiato-Lefever equation , stability of stationary solution

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • 2020
Back to Top